# SDR 4AER20161102007

- Difficulty date: September 17, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N285XA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26285
- Aircraft time: 59,010 hours, 38,338 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Frame
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND RUDDER UPPER AFT CORNER CONDUCTIVE FRAME AT RUDDER STATION 234.89 HAS CORROSION.
